Ask an expert
Question

03 Jun 2011

Yasmin &amp  sex drive
Hi daar,

Ek was op Yasmin vir 3 maande en omtrent dadelik gevoel dat my libido drasties val. Ek kon op `n stadium glad nie meer orgasmes bereil nie. Ek het gaan oplees en opgelet dat baie vrouens op Yasmin daaroor kla.

Ek het so `n maand en `n half gelede die pill gestop, maar voel nog nie werklik dat my libido weer optel nie.

Is ek te ongeduldig... sal dit weer regkom?
Sê  asb. dat dit weer gaan regkom - help!!!!



Answer 410 views
Expert
Sexologist
sexologist

01 Jan 0001

Be patient with your body; it needs to revert back to producing on its own again without chemical impact. You are however free to contact you GP/Gynecologist to consult and get their input on that.

You are welcome to phone our helpline – 0860100262 where you could be assisted in finding a practitioner as close as possible to you.
Furthermore you are welcome to visit the following website for any more sexual health information and assignments that could be helpful: www.sexualhealth.co.za
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
34% - 9270 votes
No
66% - 17928 votes
Vote